# SDR AALA951542

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140T0115
- Condition: Corroded
- Location: Bs 417
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND STRINGER 37L CORRODED BETWEEN STATION 399 AND 434.  DAMAGE IS WITHIN 20 INCHES OF A STRINGER SPLICE.  REPAIRED PER SRM 53-00-03-2 FIG 202.  APPROVED BY ENGINEERING PER MRB 767-996.  (M)
